# SDR YENA2025102801067

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 75,953 hours, 27,059 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON HINGE ARM FORK END FITTING # 6 ON VERTICAL STABILIZER (1EA); REF AEROMAN WO# 2025-262/1 NR# 2025-608758 REMOVED AND REPLACED HINGE ARM FORK END FITTING #6 ON VERTICAL STABILIZER I.A.W. A320 SRM 51-42-11 AND I.A.W A320 SRM 55-36-42-300-001, PARAGRAPH 2.A THIS REPAIR IS CATEGORY A. NO FURTHER ACTIONS OR INSPECTION IS REQUIRED.
